MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510856
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user "states he used qty 75 catheters cure m12c from unknown market units that were difficult for him to use when inserting in his urethra, did not glide in well felt like he was meeting resistance with every use, leading him to have a uti." he attempted to use m12c for about the last few weeks as he caths 4-5 x a day and noted difficulty passing in his urethra and often he had to touch the catheter "forcing it to go in" to drain his bladder.He uses lubrication prior to insertion, familiar with proper coude placement.He does cleanse his meatal opening with a antibacterial wipe prior to insertion.He does not always wash his hands prior to use.He is paralyzed from the waist down and has no feeling when cathing.Yesterday he was not feeling well, overall rundown and said he had cold like symptoms and fever.He often feels this way when he has a uti.He went into his er and they ran a ua which was positive for possible infection and he said the urine culture is still in process.He was prescribed levaquin antibiotic and he has yet to pick it up.End user was advised him to not use these catheters and was reminded of hand hygiene prior to use and proper clean intermittent catheterization technique.This emdr covers the unknown number of catheters associated with the uti.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13802688
Report Number1049092-2022-00087
Device Sequence Number4994300
Product Code EZD
UDI-Device Identifier00815947020079
UDI-Public00815947020079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/28/2026
Device Model Number510856
Device Lot Number211015-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale